MathSciNet Relay Station
MathSciNet bibliographic data
MR170329 (30 #567) 22.05 (54.00)
Gottlieb, D. H.; Rothman, N. J. Contractibility of certain semigroups. Bull. Amer. Math. Soc. 70 1964 756–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement